American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58E20) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 31 to 34 of 34 found      Go to page: 1 2

[31] Franz W. Kamber and Philippe Tondeur. The index of harmonic foliations on spheres . Trans. Amer. Math. Soc. 275 (1983) 257-263. MR 678348.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] J. Sacks and K. Uhlenbeck. Minimal immersions of closed Riemann surfaces . Trans. Amer. Math. Soc. 271 (1982) 639-652. MR 654854.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] K. Uhlenbeck. Morse theory by perturbation methods with applications to harmonic maps . Trans. Amer. Math. Soc. 267 (1981) 569-583. MR 626490.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] David D. Bleecker. Critical mappings of Riemannian manifolds . Trans. Amer. Math. Soc. 254 (1979) 319-338. MR 539921.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 34 of 34 found      Go to page: 1 2